# SDR AALA202502148468

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 31,550 hours, 12,785 cycles
- Engine: Iae V2533A5
- Engine time: 78,647 hours, 30,124 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO JAN DUE TO THE FLIGHT CREW REPORTING THAT WHILE IN FLIGHT AT FLIGHT LEVEL 320 THEY RECEIVED AN ADVISORY ARROW ON THE ECAM AND NOTICED THE #2 ENGINE OIL QUANTITY DEPLETING DOWN TO ZERO, WHICH RESULTED IN A FULL ECAM MESSAGE DISPLAYING. THE FLIGHT CREW COMPLIED WITH THE ECAM INSTRUCTIONS AND SHUT DOWN THE #2 ENGINE. THE AIRCRAFT LANDED SAFELY AT JAN AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
